Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Suffering from cold, cough, ear ringing. Taking levocetrizine medication. History of allergic rhinitis. Treatment for symptoms?

hi may i have your kind answers that i was suffering from allergic rhinitis and i used levocetrizine tablet once a day. if i forget to take it again i became get suffered with cold and cough so i am using levocetrinze regularly, it can minimized my problems but nows a days my ear starting ringing and i couched by piles. may i get your help.
Asked On : Mon, 16 Jul 2012
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Diabetologist 's  Response

For allergic rhinitis to be under control it is strongly advisable to continue levocetirizine.
Ringing in the ears may be due to any condition like tear in the tympanic membrane, labyrinthitis or cochlear problems.
Consult your ENT specialists for more information and help.
Answered: Tue, 4 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor